Hi, I took the Plan B EC a week ago


Q: Hi, I took the Plan B EC a week ago and now I'm bleeding as if I am on my cycle which ended a few days before I took the Emergency Contraceptive. I've put a pad on to see if my vagina is leaking or my urine and I think it's my vagina because the pad has blood spots on it. Is that normal considering that I've taken the pill three times previously (months apart) and never had an issue with bleeding. I'm really curious because I'm getting ready to go out into field training and need to know if I need to see a doctor before I leave.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon